On an integral inequality of Feng Qi.

Akkouchi, Mohamed

Divulgaciones Matemáticas (2005)

  • Volume: 13, Issue: 1, page 11-19
  • ISSN: 1315-2068

How to cite


Akkouchi, Mohamed. "On an integral inequality of Feng Qi.." Divulgaciones Matemáticas 13.1 (2005): 11-19. <http://eudml.org/doc/52745>.

author = {Akkouchi, Mohamed},
journal = {Divulgaciones Matemáticas},
language = {eng},
number = {1},
pages = {11-19},
publisher = {La Universidad del Zulia},
title = {On an integral inequality of Feng Qi.},
url = {http://eudml.org/doc/52745},
volume = {13},
year = {2005},

AU - Akkouchi, Mohamed
TI - On an integral inequality of Feng Qi.
JO - Divulgaciones Matemáticas
PY - 2005
PB - La Universidad del Zulia
VL - 13
IS - 1
SP - 11
EP - 19
LA - eng
UR - http://eudml.org/doc/52745
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.